# SDR SWAA2015031337430

- Difficulty date: January 12, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 62,067 hours, 50,065 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65C25230
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SHEAR TIE CORRODED AT STATION 727E, STRINGER 26R.  R & R SHEAR TIE IAW SRM.
